Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cloudyhill

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    NC,USA
  1. hey. i am going through the same thing as you do. After i upped to 30mg, oil turned back. after i read your post, i know that this may be caused by the higher dose. i was thinking there was something wrong with my diet. Thank you. but I dont know if i keep the new dose, will the oil go away or i have to change to a higher dose? or i should switch back to the old lower dose? any advice?
  2. Welcome to the board! :)

  3. you look amazing! Congrats for your great results!
  4. I started like six weeks ago, but those clogged pores are still there. Though they are growing into blackhead and falling out by themselves, the process is so slow. I still have hundreds of them on my face. I am on a low dose of 20mg/day. I picked again yesterday, so regret I did.
  5. i heard people at this forum say their friends have wonderful skin many years after tane. dont worry about it
  6. i think accutane is an ultimate fighter for persistent mild acne. u can check out scarredpores' blog here: http://www.acne.org/messageboard/index.php...p;#entry2268988 i personally think it is very helpful. u can see how wonderfully she does.
  7. month 3? it gives me hope! i am just into the 2nd month, and i recreased my dose to 40mg my myself, b/c i am pissed off after the oily came back in week 4. now i regret about that. it gives me extremely dry lips and the skin around my mouth is flakey. when i put moisturizer on that area, it even burns a lot. i feel like i can smile anymore cause this will stretch my mouth, so annoying. i should switch back to 20mg, i guess
  8. i do feel the same way. and after i upped my dosage, it's getting oilier than i was on the lower dosage.
  9. hey. just stop by and say hi. your blog is really helpful for me. I have almost the same kind of ance like you except that i have a lot more. i am on accutane now. so did you up your dosage? how long will your course last, 6 months as usual? btw, are you a medical student? pathophysiology, sounds hard
  10. thanks, sid99 I guess I will try accutane. Just afraid of IB, have to go to school every day. Anyway, hope i can suck it up. gees
  11. Thanks for reply. I tried Retinoï¼A before, for about 2 or 3 weeks. and that i made my face very sensitive, all red, and red scars from acnes wouldnt fade until i went to the beach and got a really good tan. Maybe I stopped too early to see the result, or even the IB. Hope you good luck with your treatment.
  12. Hi. I am considering accutane now. I read some posts saying that accutane would bring those acnes out to the surface together. I have maybe a thousand or so whiteheads and blackheads especially on chicks and jawlines. Are they gonna turn to huge initial breakout? Thanks
×